# SDR ASAA2016073117568

- Difficulty date: July 31, 2016
- Submitted: August 2, 2016
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 31,820 hours, 9,813 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 2073771007
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT FWD OVERWING LOWER EMERGENCY EXIT LIGHT COVER IS BROKEN.  ACFT GROUNDED.  REMOVED & REPLACED THE COVER WITH A SERVICEABLE UNIT.
